MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Material Separation (1562); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection and functional testing were performed on the returned device.The reported communication or transmission problem was not confirmed.The pressure wire was able to be connected and calibrated.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported communication or transmission problem.It may be possible that an insufficient electrical contact occurred between the pressure wire and pwx transmitter, or a system issue occurred; however, this could not be confirmed.The noted bends/kinks, and separation of the sensor chip on the returned unit likely occurred during post-procedure handling and do not appear to be related to the difficulties.Based on the reported information and evaluation of the returned device, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation with the pressure wire x, wireless device, connection failed and calibration was not performed.The transmitter light was steady yellow.Therefore, the device was not used in the patient and the procedure completed without using a replacement.There was no patient involvement and no clinically significant delay in the procedure.Return device analysis shows there was a separation of the sensor chip assembly.Only the proximal segment of the chip assembly remained in the sensor jacket.The distal segment was not returned.No additional information was provided.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24299474
Report Number2024168-2026-00537
Device Sequence Number9370252
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)260831(10)40918G1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number40918G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown